# SDR ASAA2023081344551

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 1,806 hours, 534 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING #2 ENGINE START AFTER FUEL WAS INTRODUCED N2 INCREASED TO 30% AND FUEL FLOW WAS NORMAL. N2 DID NOT INCREASE AND FUEL FLOW EVENTUALLY WENT TO ZERO. START WAS ABORTED. GROUNDED - YES. RESET SYSTEM AND PERFORMED IFIM FOR #2 ENGINE FAULT 74-42544 RIGHT SYSTEM IGNITION SYSTEM FAIL-FAULT NOT ACTIVE. TEST NO 18-EEC IGNITION SYSTEM TEST PASSES FOR A & B CHANNELS- AMM REF. 71-00-00-730-804-G00. ENGINE #2 ENGINE RUN GOOD. SEAMC MIKE NOTIFIED.
